# SDR IPXA2018041028428

- Difficulty date: April 10, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 77,735 hours, 15,294 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT CLOSE.  DOOR CLOSED, SUSPECT A BAD ACTUATOR,   PERFORMED AN OPS CHECK OF THE R1 DOOR ELECTRICAL FUNCTION IAW 52-11-02.  OPS CHECKED GOOD.
